No, definitely don't switch between the two drugs. Can't do that. This is a common side effect of taking medication. Your two choices are to take a smaller dose of the Prozac to see if you can taper up on it without this problem, and it's possible it will go away and it's possible it won't. Only time will tell you that. Keep in mind it probably hasn't started to work that much yet -- it takes a couple weeks more for most people to feel the beneficial effects but the side effects start right away. Your doc seems to be doing this correctly, tapering you up, but it's usually done more slowly than just a week to go up in dose. I'm guessing you're seeing a regular doc and not a psychiatrist, but you don't say. I'm also curious about you saying you feel good -- you mean side effect wise or depression wise? It leads me to wonder how severe your depression is -- how badly has you life been impacted? It raises the question of whether therapy might help you and whether you need medication or not. You don't say what's going on, so no way to know.